×

zbMATH — the first resource for mathematics

The geometry of binary systems. (English) Zbl 0518.20064

MSC:
20N05 Loops, quasigroups
51A15 Linear incidence geometric structures with parallelism
51A20 Configuration theorems in linear incidence geometry
22A30 Other topological algebraic systems and their representations
20B25 Finite automorphism groups of algebraic, geometric, or combinatorial structures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aczel, J, Quasigroups, nets, and nomograms, Advan. in math., 1, 383-450, (1965) · Zbl 0135.03601
[2] Albert, A.A; Albert, A.A, Quasigroups. I, II, Trans. amer. math. soc., Trans. amer. math. soc., 55, 401-419, (1944) · Zbl 0063.00042
[3] Arens, R, Topologies for homeomorphism groups, Amer. J. math., 68, 593-610, (1946) · Zbl 0061.24306
[4] Artzy, R, Net motions and loops, Arch. math. (basel), 14, 95-101, (1963) · Zbl 0228.20068
[5] Artzy, R, Collineation group presentations for some minimally generated planes, (), to appear
[6] Artzy, R, On free Minkowski planes, (), 1-7 · Zbl 0427.51005
[7] Baer, R, Nets and groups, Trans. amer. math. soc., 46, 110-141, (1939) · JFM 65.0819.02
[8] Baer, R, The homomorphism theorems for loops, Amer. J. math., 67, 450-460, (1945) · Zbl 0063.00166
[9] Barlotti, A; Schreiber, E; Strambach, K, The groups of projectivities in free-like geometries, Rend. sem. mat. univ. Padova, 60, 183-200, (1978) · Zbl 0433.51003
[10] Bates, G.E, Free loops and nets and their generalizations, Amer. J. math., 69, 499-550, (1947) · Zbl 0035.01202
[11] Belousov, V.D, Foundations of the theory of quasigroups and loops, (1967), Izdat. “Nauka” Moscow, [in Russian] · Zbl 0229.20075
[12] Belousov, V.D, Transformations in nets, Ural. GoS. univ. mat. zap., 6, 3-20, (1967), [in Russian] · Zbl 0302.20060
[13] Belousov, V.D, Algebraic nets and quasigroups, (1971), Izdat. “Stiinca” Kishinev, [in Russian]; Math. Rev.{\bf49} 5214
[14] Blaschke, W, Projektive geometrie, (1954), Birkhäuser Basel/Stuttgart · Zbl 0057.12706
[15] Blaschke, W; Bol, G, Geometrie der gewebe, () · JFM 64.0727.03
[16] Bruck, R.H, Some results in the theory of quasigroups, Trans. amer. math. soc., 55, 19-52, (1944) · Zbl 0063.00635
[17] Bruck, R.H, Some theorems on Moufang loops, Math. Z., 73, 59-78, (1960) · Zbl 0099.25103
[18] Bruck, R.H, A survey of binary systems, (), third printing · Zbl 0141.01401
[19] Buekenhout, F, Plans projectifs à ovoides pascaliens, Arch. math. (basel), 17, 89-93, (1966) · Zbl 0136.42401
[20] Cartier, P, Groupes algébriques et groupes formels, Coll. CBRM, 87-111, (1962), Brussels · Zbl 0173.49001
[21] Chein, O, Moufang loops of small order, Mem. amer. math. soc., 197, (1978) · Zbl 0378.20053
[22] Colbourn, M.J; Mathon, R.A, On cyclic Steiner 2-designs, Ann. discrete math., 7, 215-253, (1980) · Zbl 0438.05012
[23] Demazure, M; Gabriel, P, Groupes algébriques, (1970), Masson Paris, North-Holland, Amsterdam
[24] Dembowski, P, Freie und offene projektive ebenen, Math. Z., 72, 410-438, (1959-1960) · Zbl 0092.38404
[25] Dénes, J; Keedwell, A.D, Latin squares and their applications, (1974), Akadémiai Kiado Budapest · Zbl 0283.05014
[26] Doro, S, Simple Moufang loops, (), 377-392 · Zbl 0381.20054
[27] Evans, T, Homomorphisms of non-associative systems, J. London math. soc., 24, 254-260, (1949) · Zbl 0034.01304
[28] Freudenthal, H, Einige Sätze über topologische gruppen, Ann. of math., 37, 46-56, (1936) · JFM 62.0437.01
[29] Freudenthal, H, Oktaven, ausnahmegruppen und oktavengeometrie, (1951), Mathematisch Institut der Rijksuniversiteit te Utrecht Utrecht · Zbl 0056.25905
[30] Freudenthal, H; de Vries, H, Linear Lie groups, () · Zbl 0377.22001
[31] Fuchs, L, Partially ordered algebraic systems, (1963), Pergamon Oxford/London · Zbl 0137.02001
[32] Halder, H.R, Dimension der bahnen lokal kompakter gruppen, Arch. math. (basel), 22, 302-303, (1971) · Zbl 0218.54033
[33] Hall, M, The theory of groups, (1959), Macmillan Co New York
[34] Hall, M; Swift, J.D; Killgrove, R, On projective planes of order nine, Math. tables aids comput., 13, 233-246, (1959) · Zbl 0094.33702
[35] Havel, V, Universality property of free groupoid extensions of half-groupoids and its geometrical meaning, Czechoslovak math. J., 25, 100, 562-567, (1975) · Zbl 0327.20022
[36] Havel, V, Über die bestimmung eines gewebeepimorphismus durch das urbild eines nichtsingulären punktes, Abh. math. sem. univ. Hamburg, 45, 100-109, (1976) · Zbl 0331.50015
[37] Havel, V, Homomorphisms of net of fixed degree, with singular points on the same line, Czechoslovak math. J., 26, 101, 43-54, (1976) · Zbl 0331.50014
[38] Havel, V, Note on weak epimorphisms of 3-nets without singular points, Časopis Pěst. mat., 101, 1, 60-68, (1976) · Zbl 0334.50013
[39] Higman, D.G; McLaughlin, J.E, Geometric ABA-groups, Illinois J. math., 5, 382-397, (1961) · Zbl 0104.14702
[40] Hofmann, K.H, Topologische loops, Math. Z., 70, 13-37, (1958) · Zbl 0095.02701
[41] Hofmann, K.H, Topologische loops mit schwachen assoziativitätsforderungen, Math. Z., 70, 125-155, (1958) · Zbl 0095.02702
[42] Hofmann, K.H, Topologische doppelloops, Math. Z., 70, 213-230, (1958) · Zbl 0095.02703
[43] Hofman, K.H, Topologische distributive doppelloops, Math. Z., 71, 36-68, (1959) · Zbl 0095.02704
[44] Hofmann, K.H, Einführung in die theorie der liegruppen, (1963), Vorlesungsausarbeitung Tübingen, Teil II
[45] Hopf, H, Über die topologie der gruppen-mannigfaltigkeiten und ihrer verallgemeinerungen, Ann. of math., 42, 22-52, (1941) · JFM 67.0747.01
[46] Hudson, S.N, Topological loops with invariant uniformities, Trans. amer. math. soc., 109, 181-190, (1963) · Zbl 0115.02501
[47] Hudson, S.N, Transformations groups in the theory of topological loops, (), 872-877 · Zbl 0133.16203
[48] Hudson, S.N; Hudson, S.N, Lie loops with invariant uniformities, I, II, Trans. amer. math. soc., Trans. amer. math. soc., 118, 526-533, (1965) · Zbl 0134.26705
[49] Hughes, D.R, Planar division neo-rings, Trans. amer. math. soc., 80, 502-527, (1955) · Zbl 0066.28201
[50] Hughes, D.R, Additive and multiplicative loops of planar ternary rings, (), 973-980 · Zbl 0066.38801
[51] Huppert, B, “endliche gruppen,” I, () · Zbl 0217.07201
[52] Hurewicz, W; Wallman, H, Dimension theory, () · JFM 67.1092.03
[53] Ito, N, On the factorization of the linear fractional group LF(2, pn), Acta sci. mat. (Szeged), 15, 79-84, (1953) · Zbl 0051.25901
[54] Jacobson, N, Composition algebras and their automorphisms, Rend. circ. mat. Palermo, 7, 2, 55-80, (1958) · Zbl 0083.02702
[55] Jacobson, N, Triality and Lie algebras of type D4, Rend. circ. mat. Palermo, 13, 2, 129-153, (1964) · Zbl 0144.27103
[56] Joussen, J, Ón the construction of Archimedean orders on a free plane, (), 73-78 · Zbl 0434.51014
[57] Keedwell, A.D, On property D neofields, Rend. mat. appl. roma, 26, 383-402, (1967) · Zbl 0153.33001
[58] Kegel, O.H; Schleiermacher, A, Amalgams and embeddings of projective planes, Geom. dedicata, 2, 379-395, (1974) · Zbl 0308.50016
[59] Kerby, W, On infinite sharply multiply transitive groups, (1974), Hamburger Mathematische Einzelschriften, Vandenhoeck & Ruprecht Göttingen · Zbl 0291.20039
[60] Kneser, H, Sur LES variétés connexes de dimension 1, Bull. acad. roy. belg. bull. cl. sci. soc. math. belg., 10, 19-25, (1958) · Zbl 0105.16605
[61] Kneser, H; Kneser, M, Reell-analytische strukturen der Alexandroff-halbgeraden und der Alexandroff-geraden, Arch. math. (basel), 11, 104-106, (1960) · Zbl 0122.41602
[62] Kurosch, A.G, ()
[63] Kuz’min, E.N, Mal’cev algebras and their representations, Algebra i logika, Algebra and logic, 7, 233-244, (1968), [in Russian] · Zbl 0204.36104
[64] Kuz’min, E.N, Mal’cev algebras of dimension five over a field of zero characteristics, Algebra i logika, 9, 691-700, (1970), [in Russian] · Zbl 0244.17018
[65] Magnus, W; Karrass, A; Solitar, D, Combinatorial group theory: presentations of groups in terms of generators and relations, () · Zbl 1130.20307
[66] Malcev, A, Analytische loops, Mat. sb. N. S., 36, 78, 569-576, (1955), [in Russian] · Zbl 0065.00702
[67] Matsumura, H; Oort, F, Representability of group functors, and automorphisms of algebraic schemes, Invent. math., 4, 1-25, (1967) · Zbl 0173.22504
[68] Montgomery, D; Zippin, L, Topological transformation groups, (1955), Interscience New York/London · JFM 66.0959.03
[69] Moore, E.H, Concerning regular triple systems, Bull. amer. math. soc., 4, 11-16, (1897) · JFM 28.0127.02
[70] Moore, E.H, Concerning abelian-regular transitive triple systems, Math. ann., 50, 225-240, (1898) · JFM 29.0120.01
[71] Onis̆c̆ik, A.L, Inclusion relations between transitive compact transformation groups, Trudy moskov. mat. obšč., 11, 199-242, (1962) · Zbl 0192.12601
[72] Oort, F, Commutative groups schemes, () · Zbl 0216.05603
[73] Paige, L.J, Neofields, Duke math. J., 16, 49-60, (1949) · Zbl 0040.30501
[74] Pasynkov, B.A, Über das zusammenfallen verschiedener dimensions-definitionen für faktorräume lokalkompakter gruppen, Uspechi mat. nauk. SSSR, N. S., 17, 129-135, (1962), [in Russian] · Zbl 0116.14404
[75] Pickert, G, Projektive ebenen, (1975), Springer-Verlag Berlin/Heidelberg/New York, Zweite Aufl. · Zbl 0307.50001
[76] Priess-Crampe, S, Archimedisch angeordnete projektive ebenen, Math. Z., 99, 305-348, (1967) · Zbl 0149.38601
[77] Riesinger, R, Entartete steinerkegelschnitte in nichtpapposschen desarguesebenen, Mh. math., 89, 243-251, (1980) · Zbl 0432.51005
[78] Sagle, A.A, Malcev algebras, Trans. amer. math. soc., 101, 426-458, (1961) · Zbl 0101.02302
[79] Sah, C, Automorphisms of finite groups, J. algebra, 10, 47-68, (1968) · Zbl 0159.31001
[80] Salzmann, H, Topologische projektive ebenen, Math. Z., 67, 436-466, (1957) · Zbl 0078.34103
[81] Salzmann, H, Zur klassifikation topologischer ebenen, Math. ann., 150, 226-241, (1963) · Zbl 0135.39201
[82] Sandler, R, On free extensions of rank 1, Math. Z., 111, 233-248, (1969) · Zbl 0176.17704
[83] Scheerer, H, Homotopieäquivalente kompakte liesche gruppen, Topology, 7, 227-232, (1968) · Zbl 0179.28404
[84] Scheerer, H, Restklassenräume kompakter zusammenhängender gruppen mit schnitt, Math. ann., 206, 149-155, (1973) · Zbl 0247.22010
[85] Schleiermacher, A; Strambach, K, Uber die gruppe der projektivitäten in nichtgeschlossenen ebenen, Arch. math. (basel), 18, 299-307, (1967) · Zbl 0152.38503
[86] Schleiermacher, A; Strambach, K; Schleiermacher, A; Strambach, K, Freie erweiterungen in der affinen geometrie und in der geometrie der kreise, I, II, Abh. sem. univ. Hamburg, Abh. sem. univ. Hamburg, 34, 209-226, (1969-1970) · Zbl 0195.22301
[87] Siebenmann, L.C, A characterization of free projective planes, Pacific J. math., 15, 293-298, (1965) · Zbl 0127.11305
[88] Spanier, E.H, Algebraic topology, (1966), McGraw-Hill New York/Toronto/London · Zbl 0145.43303
[89] Strambach, K, Rechtsdistributive quasigruppen auf 1-mannigfaltigkeiten, Math. Z., 145, 63-68, (1975) · Zbl 0322.57009
[90] Strambach, K, Mehrfach scharf transitive liesche Moufang-loops, Arch. math., 29, 1-19, (1977) · Zbl 0373.57023
[91] Szenthe, J, On the topological characterizations of transitive Lie group sections, Acta szeghed, 36, 323-344, (1974) · Zbl 0269.57019
[92] Tannenbaum, P, Abelian Steiner triple systems, Canad. J. math., 28, 1251-1268, (1976) · Zbl 0353.05012
[93] Tits, J, Sur LES groupes doublement transitifs continus, Comm. math. helv., Correction et compléments, Comm. math. helv., 30, 234-240, (1955) · Zbl 0070.02505
[94] Tits, J, Liesche gruppen und algebren, (1965), Vorlesungsskript Bonn
[95] Wilker, P, Doppellops und ternärkörper, Math. ann., 159, 172-196, (1965) · Zbl 0132.00903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.